Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 23, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Jun 5, 2025, 7:09 PM CDT for Brewster County, Jeff Davis County, Pecos County, Texas. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2025, 7:09 PM CDT (00:09 UTC)
- Expired
- Jun 6, 2025, 3:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brewster County, TX, Jeff Davis County, TX, Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 178 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 11:13 PM CDT | FLASH FLOOD | 24 Se Fort Stockton, TX | US Highway 285 at Nineteen Draw is flooded over and the road may be starting to wash out. The road is likely to be closed through the night. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 244 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2037 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1529 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.3
The text
As transmitted.
594
WGUS54 KMAF 060009
FFWMAF
TXC043-243-371-060400-
/O.NEW.KMAF.FF.W.0023.250606T0009Z-250606T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
709 PM CDT Thu Jun 5 2025
The National Weather Service in Midland/Odessa has issued a
* Flash Flood Warning for...
Northwestern Brewster County in southwestern Texas...
Southeastern Jeff Davis County in southwestern Texas...
Southwestern Pecos County in southwestern Texas...
* Until 1100 PM CDT.
* At 709 PM CDT, Doppler radar indicated slow moving thunderstorms
producing very heavy rain across the warned area. Between 1 and 3
inches of rain have fallen over much of the warned area.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Alpine, Marathon and Sierra Madera. U.S. Highway 285 and 385 in
southwestern Pecos county.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3067 10345 3071 10339 3074 10321 3061 10304
3063 10246 3063 10242 3045 10248 3029 10256
3020 10296 3021 10348 3049 10376
FLASH FLOOD...RADAR INDICATED
$$
Lindsey4 follow-up statements
443
WGUS74 KMAF 060042
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
742 PM CDT Thu Jun 5 2025
TXC043-243-371-060400-
/O.CON.KMAF.FF.W.0023.000000T0000Z-250606T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brewster TX-Jeff Davis TX-Pecos TX-
742 PM CDT Thu Jun 5 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING FOR NORTHWESTERN BREWSTER, SOUTHEASTERN JEFF DAVIS AND
SOUTHWESTERN PECOS COUNTIES...
At 742 PM CDT, Doppler radar indicated slow moving thunderstorms
producing very heavy rain across the warned area. Between 2 and 4
inches of rain have fallen over some areas. Additional rainfall
amounts of 1 to 2 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Alpine, Marathon and Sierra Madera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3067 10345 3071 10339 3074 10321 3061 10304
3063 10246 3063 10242 3045 10248 3029 10256
3020 10296 3021 10348 3049 10376
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Lindsey884
WGUS54 KMAF 060342
FFWMAF
TXC043-243-371-060600-
/O.EXT.KMAF.FF.W.0023.000000T0000Z-250606T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
1042 PM CDT Thu Jun 5 2025
The National Weather Service in Midland/Odessa has extended the
* Flash Flood Warning for...
Northwestern Brewster County in southwestern Texas...
Southeastern Jeff Davis County in southwestern Texas...
Southwestern Pecos County in southwestern Texas...
* Until 100 AM CDT.
* At 1042 PM CDT, Doppler radar continued to indicate thunderstorms
producing heavy rain across the warned area. Between 2 and 4
inches of rain have fallen since earlier this evening. Additional
rainfall amounts of 1 to 2 inches are possible in the warned area
with additional storm development. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Sierra Madera and U.S. Highway 285 and 385 south of Fort Stockton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3067 10345 3071 10339 3074 10321 3061 10304
3063 10246 3063 10242 3045 10248 3029 10256
3020 10296 3021 10348 3049 10376
FLASH FLOOD...RADAR INDICATED
$$519
WGUS74 KMAF 060436
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
1136 PM CDT Thu Jun 5 2025
TXC043-243-371-060600-
/O.CON.KMAF.FF.W.0023.000000T0000Z-250606T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brewster TX-Jeff Davis TX-Pecos TX-
1136 PM CDT Thu Jun 5 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY FOR
NORTHWESTERN BREWSTER, SOUTHEASTERN JEFF DAVIS AND SOUTHWESTERN
PECOS COUNTIES...
At 1136 PM CDT, Emergency management reported thunderstorms
producing heavy rain causing US Highway 285 at Nineteen Draw to be
impassible and closed. Between 2 and 4 inches of rain have fallen.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Alpine, Marathon and Sierra Madera.
This includes the following streams and drainages...
Sixshooter Draw, Nineteen Draw, San Francisco Creek, Antelope
Draw, Paisano Creek, Black Creek, Dry Creek, Coyanosa Draw, Pyle
Draw, Peña Colorado Creek, Willow Creek, Downie Draw, Independence
Creek, Burnt House Creek, Big Canyon, Musquiz Creek, Dutchman
Creek, Moss Creek, Dugout Creek, Maravillas Canyon and Barillos
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3067 10345 3071 10339 3074 10321 3061 10304
3063 10246 3063 10242 3045 10248 3029 10256
3020 10296 3021 10348 3049 10376
FLASH FLOOD...OBSERVED
$$
Chehak464
WGUS54 KMAF 060554
FFWMAF
TXC043-243-371-060800-
/O.EXT.KMAF.FF.W.0023.000000T0000Z-250606T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
1254 AM CDT Fri Jun 6 2025
The National Weather Service in Midland/Odessa has extended the
* Flash Flood Warning for...
Northwestern Brewster County in southwestern Texas...
Southeastern Jeff Davis County in southwestern Texas...
Southwestern Pecos County in southwestern Texas...
* Until 300 AM CDT.
* At 1254 AM CDT, Emergency management reported thunderstorms
produced heavy rain across the warned area. Between 2 and 4 inches
of rain have fallen. Flooding impacts will continue, but no
additional rainfall is expected. Flash flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported flooding along US 285 in
southern Pecos County. The highway is closed at
Nineteen Draw.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Alpine, Marathon and Sierra Madera.
This includes the following streams and drainages...
Sixshooter Draw, Nineteen Draw, San Francisco Creek, Antelope
Draw, Paisano Creek, Black Creek, Dry Creek, Coyanosa Draw, Pyle
Draw, Peña Colorado Creek, Willow Creek, Downie Draw, Independence
Creek, Burnt House Creek, Big Canyon, Musquiz Creek, Dutchman
Creek, Moss Creek, Dugout Creek, Maravillas Canyon and Barillos
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3067 10345 3071 10339 3074 10321 3061 10304
3063 10246 3063 10242 3045 10248 3029 10256
3020 10296 3021 10348 3049 10376
FLASH FLOOD...OBSERVED
$$
ChehakWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 6:29 PM CDT, 40 minutes earlier. Its key messages:
- Updated at 629 PM CDT Thu Jun 5 2025
- Severe thunderstorms are possible through at least Sunday, mainly in the afternoon and evening. Any severe storms that do develop will be accompanied by large hail and/or damaging winds and/or a tornado or two.
- Temperatures will increase through the weekend, when several locations could see triple digits. Heat advisories may be needed, especially for mountainous areas and the Rio Grande Valley.
Area forecast discussion, Jun 5, 6:29 PM CDT, 40 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 629 PM CDT Thu Jun 5 2025 ...New AVIATION... .KEY MESSAGES... Updated at 629 PM CDT Thu Jun 5 2025 - Severe thunderstorms are possible through at least Sunday, mainly in the afternoon and evening. Any severe storms that do develop will be accompanied by large hail and/or damaging winds and/or a tornado or two. - Temperatures will increase through the weekend, when several locations could see triple digits. Heat advisories may be needed, especially for mountainous areas and the Rio Grande Valley. && .SHORT TERM... (This afternoon through Friday night) Issued at 145 PM CDT Thu Jun 5 2025 Deep moisture extends across the region with dewpoints between 65- 70F stretching into southeast New Mexico. The 12z MAF sounding came in with 1.46" PWATs good for the 99th percentile for June 5th based on sounding climatology. Anomalously high moisture combined with a sharpening dryline to the west and a stalled boundary across the northern Permian Basin will lead to severe storms this afternoon and late into this evening. Across the northern CWA, steep lapse rates, ~40-45kts bulk shear, and plenty of CAPE signify an environment favorable for significant(>2"), damaging winds, and even a tornado or two. Heavy rain and lightning will accompany any thunderstorms with conditions also favorable for flooding in urban areas as well as the threat for wet microbursts. Similar conditions exist south of I-10/I-20, but the main threats will be very large hail and damaging winds with only a tornado possible in the most organized cells. Storms will be isolated to scattered in nature through about 10-11pm CDT before moving off to the east out of the area or slowly decaying. Friday morning will be similar this morning as temperatures settle above normal in the upper 60s to low 70s for most. Plenty of moisture sticks around and the dryline lines up once again on the windward side of the Davis Mountains. Severe storms will once again develop in the afternoon. This time, much of the focus will be over the Trans Pecos and into the Stockton Plateau. Any severe storms will be capable of producing large to very large hail and damaging winds. How convection evolves today will have some impact on what the storms develop Friday afternoon. Highs tomorrow afternoon reach above normal into the mid to upper 90s for most with a few spots hitting the century mark. Big Bend staying the hottest in the region with highs topping out around 110F. -Stickney && .LONG TERM... (Saturday through Wednesday) Issued at 145 PM CDT Thu Jun 5 2025 Saturday, the upper ridge is forecast to center over Chihuahua/Coahila, resulting in increased thicknesses over West Texas and Southeast New Mexico. This looks to be the warmest day this forecast, with triple digits in the Pecos River Valley and parts of the Permian Basin, in addition to the usual locations. Highs should top out ~ 8-10 F above normal. A Heat Advisory or two may be needed for the Davis Mountains and a few areas south. Saturday night, convection to the north will push a boundary south, but models stall this feature along the northern CWA border. To the south, the upper ridge is forecast to shift west more to Chihuahua. All this will result in slightly cooler temperatures Sunday northeast, and slightly warmer southwest. Again, heat advisories will likely be needed over the mountains, and areas south. Sunday evening, convection will be possible along the aforementioned boundary as shortwaves move through the northeast periphery of the ridge. Deep-layer bulk shear, instability, and mid-level lapse rates suggest severe weather potential will persist. Monday, the front pushes farther into the area, with thicknesses plummeting and highs coming down, especially north. Convective chances, possibly severe, will increase along and behind the front. CAA continues southwest Tuesday as the front pushes into Mexico. Tuesday will be perhaps the coolest day this forecast as highs bottom out near to around 5 F below normal. Convective chances persist. Wednesday and Thursday, temperatures begin a gradual recovery under northwest flow aloft. A few storms looks possible Wednesday in the higher terrain in easterly upslope flow, with return flow resuming Thursday. The good news, obviously, is that the big ridge has not shown up yet, nor is forecast for the next week or two. So chances persist to squeeze a little more moisture out of the atmosphere before it does. Stay tuned. && .AVIATION... (00Z TAFS) Issued at 629 PM CDT Thu Jun 5 2025 Brief MVFR vis (very brief MVFR cigs) are anticipated with showers and thunderstorms at FST over the next several hours. MAF could see some showers and storms but have left out of TAFS due to lower confidence and the storm near HOB should be out of the area shortly after 00Z. TAFs may be amended as necessary. Otherwise, VFR conditions prevail during the remainder of this TAF period at all sites as conditions are forecast to improve. Winds should remain gusty until 04Z to 06Z this evening before tapering off some after midnight. Winds will generally be out of the southeast at all TAF sites. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 71 95 72 100 / 20 10 10 0 Carlsbad 68 98 68 101 / 10 20 10 0 Dryden 75 98 75 103 / 10 0 0 0 Fort Stockton 71 98 72 102 / 40 20 10 10 Guadalupe Pass 68 93 70 95 / 10 20 10 0 Hobbs 64 93 66 99 / 30 20 10 0 Marfa 65 91 65 95 / 40 30 20 20 Midland Intl Airport 72 95 73 102 / 20 10 10 0 Odessa 71 95 72 100 / 20 10 10 0 Wink 70 98 71 104 / 20 10 10 0 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...91 LONG TERM....44 AVIATION...55
In the hours before
Local storm report, Jun 5, 5:13 PM CDT, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
513 PM CDT Thu Jun 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM Hail 4 W Pecos 31.40N 103.57W
06/05/2025 M1.75 Inch Reeves TX Public
Ping Pong to Golf Ball size hail reported by
public via social media. Time is estimated
by radar.
&&
KMLLocal storm report, Jun 5, 5:25 PM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
525 PM CDT Thu Jun 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM Hail 7 WNW Pecos 31.46N 103.61W
06/05/2025 M2.00 Inch Reeves TX Public
Hen Egg size hail partially shattering the
windshield of a vehicle. Time is estimated
by radar.
&&
KMLLocal storm report, Jun 5, 5:46 PM CDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
546 PM CDT Thu Jun 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Landspout 13 ENE Loving 32.36N 103.90W
06/05/2025 Eddy NM Public
Landspout reported by public via social
media at the intersection of Wipp Rd and NM
128. Location of landspout is based on radar
and size is approximately 25 yards lasting
less than a minute.
&&
KMLLocal storm report, Jun 5, 6:18 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
618 PM CDT Thu Jun 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM Hail 9 NW Monument 32.69N 103.39W
06/05/2025 M1.75 Inch Lea NM Trained Spotter
Golf ball size hail reported by a trained
spotter near the junction of NM 529 and US
62.
&&
KMLLocal storm report, Jun 5, 6:38 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
638 PM CDT Thu Jun 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Tstm Wnd Gst 2 WSW Tatum 33.24N 103.35W
06/05/2025 M66 MPH Lea NM Mesonet
Mesonet station 51 2SW Tatum NM.
&&
KMLLocal storm report, Jun 5, 7:06 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
706 PM CDT Thu Jun 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM Hail 2 ESE Tatum 33.24N 103.28W
06/05/2025 E2.50 Inch Lea NM Public
Egg to Tennis Ball size hail reported by the
public via social media. Time is estimated
by radar.
&&
KMLThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:00 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 45 min |
| Jun 5, 7:11 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 34 min |
| Jun 5, 7:24 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 36 min |
| Jun 5, 7:45 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 45 min |
| Jun 5, 7:49 PM CDT | Flash Flood Warning | MAF | Pecos | 7 hr |
| Jun 5, 8:23 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 52 min |
| Jun 5, 9:15 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 60 min |
| Jun 5, 9:35 PM CDT | Special Weather Statement | MAF | 40 min | |
| Jun 5, 10:15 PM CDT | Special Weather Statement | MAF | Pecos | 45 min |
| Jun 5, 10:15 PM CDT | Special Weather Statement | MAF | Terrell | 30 min |
| Jun 5, 10:37 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 53 min |
| Jun 5, 11:40 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 46 min |
| Jun 6, 12:59 AM CDT | Flash Flood Warning | MAF | Pecos, Terrell | 3 hr |
| Jun 6, 1:01 AM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 44 min |
| Jun 6, 2:24 AM CDT | Special Weather Statement | MAF | Upton | 36 min |
| Jun 6, 6:51 AM CDT | River Flood Warning | MAF | Brewster | 12 hr |
| Jun 6, 1:27 PM CDT | Heat Advisory | MAF | Brewster, Terrell | 31 hr |
| Jun 6, 5:28 PM CDT | Special Weather Statement | MAF | Reeves | 47 min |
| Jun 6, 6:05 PM CDT | Special Weather Statement | MAF | Loving | 40 min |
| Jun 6, 6:25 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 65 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.